DOI 10.2169/internalmedicine.33.163
Possible gliclazide-induced water retention with azotemia.
Аннотация
An 80-year-old woman with diabetes mellitus was treated with gliclazide. Prior to the gliclazide administration, her urinary excretion of albumin, serum urea nitrogen and serum creatinine were normal. After the medication, oliguria, edema and azotemia developed. On the twenty-fourth day when the edema was severe and generalized, gliclazide administration was terminated. On the following day urinary volume increased suddenly (5,740 ml/day). Polyuria persisted for five days. Edema improved and urea nitrogen and creatinine were normalized thereafter. Though the mechanism is not known, the clinical course suggests that gliclazide is the principal causative factor in the water retention and azotemia in this patient.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.